# SDR UALA2011070603352

- Difficulty date: July 5, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 42,297 hours, 5,249 cycles
- Engine: Pwa PW40903
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 2 OUTBOARD THRUST REV OUTER PANEL HAS DAMAGE.  SPEED TAPE APPLIED AS AN INTERIM REPAIR.  VISUAL INSPECTION OF AIRCRAFT AND FOUND IN SAFE CONDITION FOR TYPE II FERRY FLT FORM ORD TO SFO FOR REPAIR OF NR 2 ENG OTBD REV T/E.  SUGGEST A 2 SHIFT SLOT FOR LAY-UP REPAIR.  NEW RT HAND REVERSER SLEEVE IS INSTALLED PER MM.  DURING OPS CHECK OPERATION SLEEVE OPERATES INTERMITTANTLY.  CONTINUE TROUBLESHOOTING PER FIM.  TESTS GOOD BY SFOOV.
